MAUDE Adverse Event Report: CORPAK MEDSYSTEMS, INC. CORFLO ULTRA NG FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CORPAK MEDSYSTEMS, INC. CORFLO ULTRA NG FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 20-7438
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
Doctor placed #8fr 43" corflo enteral feeding tube in patient.Placement confirmed by x-ray.Doctor then was unable to removed stylet, and the feeding tube was removed.After removal, stylet still unable to be removed.Corflo feeding tube placed in this patient by md, cxr confirmed placement.Md unable to remove stylet from tube.Tube removed.

Brand Name
CORFLO ULTRA NG FEEDING TUBE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CORPAK MEDSYSTEMS, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7826256
Report Number7826256
Device Sequence Number16437883
Product Code KNT
UDI-Device Identifier10815149023547
UDI-Public(01)10815149023547
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2018
Report Date (Section F) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-7438
Device Catalogue Number20-7438
Device Lot Number79453
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/25/2018